# SDR ASAA2020090843138

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,640 hours, 15,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 4797
- Condition: Failed
- Location: Lt Ecs
- Part time: 62,066 hours, 23,528 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CAME ON DURING AFTER START.  LIGHT WENT OUT AFTER RESETTING.  GROUNDED - YES.  HAD FLIGHT DECK TRIM VALVE FAULT.  REMOVED AND REPLACED FLIGHT DECK TRIM VALVE MODULATING VALVE, IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801.  ETOPS GROUND FUNCTIONAL CHECK GOOD, IAW AMM 21-61-00-700-806-002.
